Ask Health Experts and Get Answers to Your Health Question ASAP
I GET MOST PAIN IN ARMS, SHOULDERS and legs WHICH MAKES ME FEEL UNSTEADY!!! I SLRRP BADLY AND HAVE SOME PARTICULAR PAIN AROUND THE MIDRIFF AND LOWER BACK MY BODY~ TIME CLOCK IS ALSO UPSET!!! I THINK I HAVE SLEPT ALL NIGHT BUT WHEN I WAKE IT IS ONLY 02.00-02,15 or so!!!! I NOW GET A LOT OF WHAT I CALL ANXIETY DREAMS but NOT NIGHTMARES~ Hoping this is helpful to you. Bob XXXXXXX.
Dear Bob XXXXXXX, I can understand your sufferings.So its important that you follow all the measures.Taking Ibuprofen will not help you completely.You may also consult a chiropractioner for the treatment.Gentle stretching and massaging can help maintain a joint's range of motion.It can be successfully treated with conservative(meaning non-surgical) care consisting of medication to control inflammation and pain (either oral or injection), and physical therapy and exercise. Hope this helped & I had provided you an excellent service. My main motive is your satisfaction.If you still have any questions in mind,please feel free to ask. Kind Regards- Dr.Charles
Dear Bob XXXXXXX, Thank you for the words of appreciation & Thank you for using just answer website. Kind Regards- Dr.Charles
Hello DR CHARLES~THANK YOU FOR YOUR FOLLOW UP REPLY, WHICH I APPRECIATE~unfortunately I am still suffering the symptoms I have now had for more than 3 months~ I have taken on board all your comments and advice and now have quite a substantial ITHIRITIS FILE on my laptop. NO, I have not continued seeing my Doctor lately [I am a man of little faith!] However bearin in mid your pointers on IBUPROFEN I am still taking minimal doses, as it seems to be the only answer for me to elieve the disscomfort at nightime...Over the last 3 months I have taken several urine, blood tests, and hadan xray at KINGs COLLEGE HOSPITAL which, I was told were all reatively clear. I AM AFRAID I PUT MOST OF IT DOWN TO GETTING OLDER~ But my Doctor says "NOT" ~ Thank you, XXXXX XXXXX
Dear Bob XXXXXXX, You can take tab.Ibuprofen for short term only as in long term this can lead to side effects like gastritis,stomach upset etc.Take the medication with consultation of your doctor only. Thank you for using just answer website. Kind Regards- Dr.Charles
Dear Dr Charles~ I Have a very dear friend who lives in Athens Greece~However his wife HELENA is suffering some form of Cancer. HE HAS TOLD ME SHE WILL OR IS undergoing KIMO treatment. It is ripping their family apart AND I WOULD LIKE TO HELP THEM AS BEST I CAN~ HIS NAME isXXXXX and can be found on FACEBOOK~the detail I have given is brief My friend is cosidering taking Helena to the John Hopkins Hospital in america, following TV hospital/cancer exposure.
Thank you in advance for any help you might relay. B XXXXXXX.
PENTALIS's EMAIL ADDRESS IS: XXXXXXXXX@XXXXXX gr.
re his wife HELENA~regards XXXXX XXXXX